MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFC SIG RPF INS SZ 3 12.5MM; PFC SIGMA RP-F : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US PFC SIG RPF INS SZ 3 12.5MM; PFC SIGMA RP-F : KNEE TIBIAL INSERT
Catalog Number 951031
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fall (1848); Joint Laxity (4526); Bone Notching (4890)
Date of Event 12/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that pfc sig rpf ins sz 3 12.5mm, unknown knee tibial tray, and unknown knee femoral were involved in a reported event during a total knee arthroplasty procedure.The patient had a history of multiple falls and possible joint instability.During revision surgery, the femur and tibia were found to be well fixed with good bone and cement integration, and the poly insert did not show abnormal wear or osteolysis.Extension and flexion were opening approximately 3-4mm each, and there was excessive bone growth over the patella and tibial base plate.The femur, tibia, and poly insert were removed, while the original dome patella remained untouched.The procedure was completed successfully without delay, no fragments were generated, and no additional medical intervention was required.All three devices were explanted during the procedure.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: d6a.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: according to the information received, ¿revised a tkr pfc from [surgeon] in[year].Pt had a hx of multiple falls.Instability.[surgeon] revised and implanted attune revision.Femur and tibia were well fixed with good bone / cement integration.Poly insert did not appear to have any un-natural wear or osteolysis.Extension and flexion were opening approximately 3-4mm each.The was some strange excessive bone growth over the patella and tibial base plate.Femur, tibia and poly removed.Original dome patella was untouched¿.The product was not returned to depuy synthes, however photos were provided for review.Review of the photographic evidence revealed that the tibial insert was covered with what appears to be organic material.Additionally, the implant was cut and exhibits multiple scratches consistent with the extraction process.However, no defects that could have contributed to the reported adverse vent were observed.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.The overall complaint was not confirmed as the observed condition of the pfc sig rpf ins sz 3 12.5mm would not contribute to the reported adverse event.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.Corrected: h3.

Brand Name
PFC SIG RPF INS SZ 3 12.5MM
Common Device Name
PFC SIGMA RP-F : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key23818839
Report Number1818910-2025-22004
Device Sequence Number9295261
Product Code NJL
UDI-Device Identifier10603295230380
UDI-Public(01)10603295230380(17)180831(10)421737
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2018
Device Catalogue Number951031
Device Lot Number421737
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/30/2025
Supplement Date Received by Manufacturer12/17/2025
02/23/2026
Initial Report FDA Received Date12/16/2025
Supplement Report FDA Received Date12/22/2025
02/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/05/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN KNEE FEMORAL.; UNKNOWN KNEE TIBIAL TRAY.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale